Oracea acne antibiotic rash. What cream should I use?


Q: I was prescribed an acne antibiotic called oracea and it gave me a rash on my arm, neck and crotch. I stopped taking the medicine a week ago yet the rash is continuing to spread. I understand the reaction will continue to do so for a while, but is there any cream I can use to help? It is rather unsightly. I have also been playing basketball which has been irritating it. I need something to put on it. Can it be something something as simple as Johnson Baby Cream or face moisturizer? I've been using oil free face moisturizer.

Symptoms:  rash

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Over a month ago, I was diagnosed with PCOS. My doctor put me on the pill (Yasmin). In the first month, I developed a...

Q: I am looking for a contraceptive pill that will assist with my acne problem but which has a relatively low amount of ...

Q: Make age 63 recently on minocycline for scalp acne . Commenced walking twice a day as the impact of this medicine cau...

Q: I have been taking isotroin 20 for 1 year so I get clear skin but then I stopped it and started taking isotroin 10 ...

Q: I have these red bumps developing over the last few days on my chest ands little on my Neck but don't know if it is...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon